RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1978, Volume 17, Number 4, Pages 363–388 (Mi al1612)  

This article is cited in 2 scientific papers (total in 2 papers)

Strong constructivizability of homogeneous models

S. S. Goncharov


Full text: PDF file (13955 kB)

Bibliographic databases:

Citation: S. S. Goncharov, “Strong constructivizability of homogeneous models”, Algebra Logika, 17:4 (1978), 363–388

Citation in format AMSBIB
\Bibitem{Gon78}
\by S.~S.~Goncharov
\paper Strong constructivizability of homogeneous models
\jour Algebra Logika
\yr 1978
\vol 17
\issue 4
\pages 363--388
\mathnet{http://mi.mathnet.ru/al1612}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=538302}


Linking options:
  • http://mi.mathnet.ru/eng/al1612
  • http://mi.mathnet.ru/eng/al/v17/i4/p363

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Goncharov, “Autostability of prime models under strong constructivizations”, Algebra and Logic, 48:6 (2009), 410–417  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    2. A. A. Gavryushkina, “Ob avtomatnykh i razreshimykh lineinykh poryadkakh”, Sib. elektron. matem. izv., 7 (2010), 100–110  mathnet  mathscinet
  • Алгебра и логика Algebra and Logic
     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020